Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some New Homogeneous Einstein Metrics
on Symmetric Spaces


Author: Megan M. Kerr
Journal: Trans. Amer. Math. Soc. 348 (1996), 153-171
MSC (1991): Primary 53C25; Secondary 53C30, 53C35
DOI: https://doi.org/10.1090/S0002-9947-96-01512-7
MathSciNet review: 1327258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify homogeneous Einstein metrics on compact irreducible symmetric spaces. In particular, we consider symmetric spaces with rank$(M)\!> 1$, not isometric to a compact Lie group. Whenever there exists a closed proper subgroup $G$ of Isom$(M)$ acting transitively on $M$ we find all $G$-homogeneous (non-symmetric) Einstein metrics on $M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C25, 53C30, 53C35

Retrieve articles in all journals with MSC (1991): 53C25, 53C30, 53C35


Additional Information

Megan M. Kerr
Affiliation: Department of Mathematics, University of Pennsylvania, 209 S. 33rd Street, Philadelphia, Pennsylvania 19104-6395
Address at time of publication: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
Email: megan@math.upenn.edu

DOI: https://doi.org/10.1090/S0002-9947-96-01512-7
Received by editor(s): August 29, 1994
Article copyright: © Copyright 1996 American Mathematical Society